# SDR 98ZZZX1070

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N731L
- Make and model: Lkheed 132923D
- Aircraft serial: 5091
- Engine: Garrtt TFE7313
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 30706391
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

FUEL PUMP DRIVE SPLINE WORN TO THE POINT THAT THE SPLINES NO LONGER MADE CONTACT CAUSING THE ENGINE TO SHUT DOWN.
